# SDR 2010FA0000081

- Difficulty date: February 2, 2010
- Submitted: February 2, 2010
- Operation: General aviation
- Aircraft: N8101C
- Make and model: Beech F33A
- Aircraft serial: CE1538
- Aircraft time: 21,071 hours
- Engine: Cont IO520BB
- Engine time: 821 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: MFD0808
- Condition: Intermittent
- Location: Mlg
- Part time: 303 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LANDING GEAR WILL NOT RETRACK .
